MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; INTERVENTIONAL TRAY

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; INTERVENTIONAL TRAY
Model Number DYNJ65593A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2023 during an aneurysm embolization "fibers came loose but did not exit the micro catheter into the patient, the micro catheter and wire were removed when it was discovered to have difficulties moving the micro wire, and on the back table the micro catheter was flushed with saline and a small piece of lint was expelled out of the catheter".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 during an aneurysm embolization "fibers came loose but did not exit the micro catheter into the patient, the micro catheter and wire were removed when it was discovered to have difficulties moving the micro wire, and on the back table the micro catheter was flushed with saline and a small piece of lint was expelled out of the catheter".Per the facility there was no impact to the patient as the event was described as a "near miss".However, per the facility "the procedure had to be paused to inspect all towels and product for lint".Per the facility the towels were thrown away and are not available to be returned for evaluation.No additional information is available at this time.The sample is not available to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
INTERVENTIONAL TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16516847
Report Number1423395-2023-00010
Device Sequence Number12294437
Product Code OES
UDI-Device Identifier10193489473896
UDI-Public10193489473896
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJ65593A
Device Catalogue NumberDYNJ65593A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown